# SDR AALA202508291014

- Difficulty date: July 22, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER IN SPAR RIB, AT FIRST STIFFENER AFT OF FORWARD SPAR, LOCATED AT STABILIZER STA 129.50. ACCOMPLISHED REINFORCEMENT REPAIR PER EA 366674 AND SRM 55-10-09-2R-4.
